# SDR FDEA202206151432

- Difficulty date: June 15, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25133
- Aircraft time: 54,396 hours, 25,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N407718
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W #3 SLAT I/B TRACK COVE PANEL IS CRACKED ON I/B SIDE REMOVED AND REPLACED PER BOEING DWG # 114N4077 REV F
